# SDR FDEA201202090536

- Difficulty date: February 9, 2012
- Submitted: February 9, 2012
- Operation: Air carrier
- Aircraft: N367FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46605
- Aircraft time: 79,742 hours, 33,003 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Part number: ARB11941
- Condition: Gouged
- Location: Zone 500
- Part time: 79,742 hours, 33,003 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 3 SLAT TRACK IS RIDING/CUTTING INTO L/E SUPPORT STRUCTURE.  FWD UPPER TRACK CORNERS.  CLEARANCE CHECKED GOOD.
